MathSciNet Relay Station
MathSciNet bibliographic data
MR1189874 46B45 (46A45)
Knaust, Helmut Orlicz sequence spaces of Banach-Saks type. Arch. Math. (Basel) 59 (1992), no. 6, 562–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement